# SDR IPXA2024080857668

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 67,877 hours, 23,131 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*** EMERGENCY DECLARED *** SDR FILED OPEN *** FL 370 CABIN ALT EICAS MESSAGE MODE SELECT WAS AUTO 2 WITH BOTH PACKS IN AUTO. CABINDIFFERENTIAL WAS APPROXIMATELY 6PSI AND CABIN ALTITUDE INDICATED 11,00-12000 FEET (SEE PHOTO FOR REMAINING WRITE-UP) PERFORMED FIM 21-31 FAULT TREE 803. NO FAULTS NOTED ON EITHER CABIN PRESSURE CONTROLLER. R&R CABIN PRESSURE SELECTOR PANEL PER AMM 21-31-01 AND #2 OUTFLOW VALVE ACTUATOR PER AMM 21-31-05, PRECAUTIONARY PER FIM. OPS CHECK OF BOTH WERE NORMAL.
